# SDR SWAA032424

- Difficulty date: November 3, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 67,668 hours, 58,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30096
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R2 DOOR LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
